# SDR SWAA2022052601666

- Difficulty date: May 1, 2022
- Submitted: May 26, 2022
- Operation: Air carrier
- Aircraft: N244WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34864
- Aircraft time: 53,556 hours, 31,861 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Elongated
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FILLET FAIRING 193B HAS SEVERAL ELONGATED FASTENER HOLES / [01] PERFORMED VISUAL INSPECTION AND TAP TEST AT FAIRING PANEL #193B FOUND SEVEN ELONGATED FASTENER HOLES AS PER B737 NTM 51-05-01;[02] VERIFIED STEP 1;[03] PREPARED DAMAGED AREA TO APPLY REPAIR AT PANEL 193B PER B737SRM 51-70-04-2R-0;[04] VERIFIED PREPARED PANEL OK TO REPAIR;[05] REPAIRED PANEL 193B ON DAMAGED AREA PER B737SRM 51-70-04-2R-9 AND PERFORMED TAP TEST AROUND THE REPAIR NO DELAMINATION FOUND PER B737 NTM 51-05-01 MATERIAL USED RESIN EY 3804 PO#1753794 AND FIBERGLASS PO#1690463;[06] VERIFIED REPAIR;[07] APPLIED TOPCOAT ON PANEL 193B REF B 737 AMM 51-21-73-370-803;[08] PANEL 193B WILL BE INSTALLED ON CARD: TTG8Q00BAM74.
